I cough and throw up mucous probably 10 times a day. I receive 3 allegry shots a week and am allergic to about 100 things, mold and dust being foremost. I have advanced filter on my natural gas hot air furnance, as well as a ultra violet attachment. In addition I use separate air filtering machines....ionic breeze, allen, etc.
I am treated separately by ENT specialists and have had every medicine known to man or woman. Right now I have added claritin to zyrec.(eliminating singular, which didn't seem to work.) I also take protonix, lotrel, hydrochol......, metraforom for diabetes, simivistin(?) for zocor. I have high blood presssure, diabetes, acid reflux, mitral valve , as well as allegies. I was exposed to mold about 15 years ago in a work situation and that is when all my allegry problems started. Had I known what I had to go through, I would have quit.
I am 71 years old, do not drink, have never smoked or used drugs other than prescribed ones. Interestingly enough, in spite of all my problems, I look well and am often mistaken for mid forties. Flo Wootten
I wouldn't want to add to your medicines but, Mucinex can be used to loosen and thin the mucus you are 'throwing up'... I used to take Entex daily for that same thing until they came out with Mucinex that was over the counter (but, expensive) Costco sells the SAME medicine for less and in greater quantities...I think it's called "Mucus Relief"... Best of Luck...
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.